# SDR HALA2012052100143

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 76,656 hours, 32,461 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LP2 EICAS ILLUMINATED.  PERFORMED FIM 26-11-00/101, FIG 104, ENGINE FIRE DETECTION SYS BITE PROCEDURE RESECURED COUPLINGS AT HIGH STAGE BLEED MANIFOLD LEAK CHECKED NORMAL AT NR 2 POS.
